Processing math: 100%
Journals
Resources
About Us
Open Access
Go to previous page

Direct, Inverse Theorems of Approximation by Linear Combinations of Weighted Baskakov–Durrmeyer Operators in Orlicz Spaces

Direct, Inverse Theorems of Approximation by Linear Combinations of Weighted Baskakov–Durrmeyer Operators in Orlicz Spaces

Year:    2024

Author:    Lingxiong Han, Yumei Bai

Analysis in Theory and Applications, Vol. 40 (2024), Iss. 3 : pp. 221–239

Abstract

In the paper, the authors introduce the Orlicz space corresponding to the Young function and, by virtue of the equivalent theorem between the modified K-functional and modulus of smoothness, establish the direct, inverse, and equivalent theorems for the linear combinations of Jacobi weighted Baskakov–Durrmeyer operators in the Orlicz spaces.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.OA-2022-0013

Analysis in Theory and Applications, Vol. 40 (2024), Iss. 3 : pp. 221–239

Published online:    2024-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    19

Keywords:    Direct theorem inverse theorem equivalent theorem approximation K-functional Orlicz space Jacobi weight Baskakov–Durrmeyer operator.

Author Details

Lingxiong Han Email

Yumei Bai Email